Connections between the Generalized Marcum Q-Function and a class of Hypergeometric Functions

David Morales-Jimenez, F. Javier Lopez-Martinez, Eduardo Martos-Naya, Jose F. Paris, Angel Lozano

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

This paper presents a new connection between the generalized Marcum-Q function and the confluent hypergeometric function of two variables, Φ3. This result is then applied to the closed-form characterization of the bivariate Nakagami-m distribution and of the distribution of the minimum eigenvalue of correlated noncentral Wishart matrices, both important in communication theory. New expressions for the corresponding cumulative distributions are obtained and a number of communication-theoretic problems involving them are pointed out.
Original languageEnglish
Pages (from-to)1077-1082
Number of pages6
JournalIEEE Transactions on Information Theory
Volume60
Issue number2
Early online date14 Nov 2013
DOIs
Publication statusPublished - 01 Feb 2014

Fingerprint Dive into the research topics of 'Connections between the Generalized Marcum Q-Function and a class of Hypergeometric Functions'. Together they form a unique fingerprint.

  • Cite this